# SDR SWIA20230717

- Difficulty date: July 17, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE ABOVE AFT CARGO DOOR AT FS 605.0 STR 9.0 JUST ABOVE AND BELOW FRAME FLANGE IS CRACKED A RIVET HOLE LOCATION. INSIDE  FUSELAGE.COMPLIED WITH ALL STEPS 1-7. REMOVED DAMAGED AREA, FABRICATED, AND INSTALLED ALL REPAIR ITEMS ON FS605 FRAME, STGR 9L REF REO 601R-53-61-5214, REV: A, 2016-11-04. COMPLIED WITH 51-900-1003-SKY
